Papers
  1. (with Jérémie Brieussel, Tianyi Zheng) Random walks on the discrete affine group,
    preprint. arXiv:1703.07741
  2. Dimension of harmonic measures in hyperbolic spaces,
    Ergodic Theory and Dynamical Systems, to appear. arXiv:1605.03874
  3. (with Ron Peled, Yuval Peres, Jim Pitman) Random Dirichlet series arising from records,
    Journal of the Mathematical Society of Japan, special issue for Kiyosi Itô, Vol.67, No.4 (2015) pp.1705-1723. link arXiv:1505.06428
  4. Hausdorff spectrum of harmonic measure,
    Ergodic Theory and Dynamical Systems, Vol.37, Issue 1 (2017) pp.277-307. link arXiv:1411.2312
  5. (with Jérémie Brieussel) Discrete random walks on the group Sol,
    Israel Journal of Mathematics, Vol.208, no.1 (2015) pp.291-321. link arXiv:1306.6180
  6. A note on a local ergodic theorem for an infinite tower of coverings,
    Springer Proceedings in Mathematics and Statistics, Vol.166 (2016) pp.101-116. arXiv:1501.00521
  7. Hydrodynamic limit for weakly asymmetric simple exclusion processes in crystal lattices,
    Communications in Mathematical Physics, Vol.315, No.3 (2012) pp.603-641. link arXiv:1105.6220
  8. Large deviation on a covering graph with group of polynomial growth,
    Mathematische Zeitschrift, Vol.267, no.3 (2011) pp.803-833. link
Back to Home